MathSciNet Relay Station
MathSciNet bibliographic data
MR149676 (26 #7161) 65.68
Douglas, Jim, Jr.; Gunn, James E. Two high-order correct difference analogues for the equation of multidimensional heat flow. Math. Comp. 17 1963 71–80.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement